# SDR MASA2011122664273

- Difficulty date: December 22, 2011
- Submitted: December 26, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,772 hours, 17,219 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT 14A SQUEALS OVERWING EXIT 14A SQUEALS.  CLEANED DEBRIS FROM SEAL / LUBED AND RE-INSTALLED / OPS GOOD.
